MDJunction - People Helping People
 
Ask a Question
11/20/2011 10:27 AM

Help! Trying to get clean..Suboxone

elektrocutie
Posts: 1
New Member

Hey, my name is Jessica. I just joined this group. I'm having a lot of trouble trying to get clean. I am an IV heroin user. I use about 15-20 bags a day. And every time i try to stop, i will take an 8 mg Suboxone,and it does NOTHING for me. I end up still being sick, getting chills, puking, ect. I don't know what I'm doing wrong.. i just want to be free, but its so hard. Today i only did 6 bags before 12pm. I have 4 8mg Suboxones at home. I'm scared to take them.. i know i need to wait a while, but i don't want to feel as sick as i did last time. Please, some advice?
Reply

11/22/2011 04:06 AM
robert187
robert187Posts: 14
New Member

hi jesica and im so sorry to hear about the way you are feeling...i was addicted to opiates "pils" for many years and needed to go into the hospital for 10 days to detox.then i went into and "dual diagnosis" program since i have bad ocd also..anyway jessica it took me like and i hate to tell you this 8 months to feel back to "myself" u have to get counceling and to be held accountable for your relapses like i was..na and other programs like that help others but not me..when i was out of the detox id sit in front of my house and just slowley rock back and fourth while i felt the drugs being purged from my body..you will feel a little better everyday!! and jessica relapses are part of the deal, you have to deal with the pain jessica its our bodies getting rid of the poisons and saying "fuck you" back to us.....if u need help let me know.........

11/22/2011 04:08 AM
robert187
robert187Posts: 14
New Member

oh and one more thing jessica i know alot of people using suboxone for pill withdrawal and management but i have not heard of it being used for heroine withdrawal.i think methadone which try your best not to go on or klonopin to help with the withdrawals

11/30/2011 08:21 AM
kball
kball  
Posts: 940
Group Leader
I'm an Advocate

Robert there is a dual diagnosis support group here also. We need more active members in that group ,please consider joining it. I need active people in that group so we can give support to others.

Hello elektrocutie, I am so glad you found us!!!!!!!!! All I have ever heard of working really good with the sickness of getting clean from heroin is the methadone. You can go to NA for a support system,they understand what you are going thru and it is good to hang out with other sober people that know what you are going thru. They can help you learn how to live in recovery successfully. Whatever works,I know i went to any lengths to get high and I will go to any lengths to stay "clean". Good luck and remember you are not alone!!! We are here for you.


11/30/2011 08:23 AM
kball
kball  
Posts: 940
Group Leader
I'm an Advocate

Also elektrocutie,don't give up on getting clean. I know it is horribly painful for you,but it will pass,I promise. Then you will have your life back. You are off to a good start...You want to get clean and your reaching out!!! That is awesome!!! Your in my prayers.

12/03/2011 01:07 AM
KittenLePurr
 
Posts: 20
Member

Jessica: It sounds like you are taking your Suboxone too soon after you've injected heroin and also in too large of a quantity. How much time are you letting pass between injecting and taking Sub?

Suboxone can be very very effective but you need to know what is in it to get the benefits. It contains buprenorphine and naloxone. Buprenorphine is an opiate and naloxone is an OPIATE BLOCKER. That is the important part because Suboxone MUST NEVER EVER be taken while heroin or any other opiate is still active in your system. My guess is that is why you are getting sick..they are both in your system at the same time and are NOT EVER supposed to be. And the larger your Sub dose while you are still high on heroin, the sicker you are going to get.

Wait to take your suboxone until your heroin has worn and you've maybe gotten some sleep...at LEAST 8 or 12 hours after you injected, depending on how much you injected. Let yourself start going into withdrawals, then take some Suboxone (start small..you do not need as much as you think! Suboxone is pretty strong! Start with 2 mgs and give it 45 minutes to kick in, then take another mg if necessary). The Suboxone will reduce (and sometimes eliminate) your withdrawal symptoms for several hours, sometimes, in my experience, even up to a day or two. You can then begin tapering your Soboxone doses and weening yourself off of opiates. After your 1st dose, which you've taken AFTER your heroin has worn off, hang in there and give yourself time to get sober and start withdrawing again. At that point, take a smaller dose of Suboxone than your first dose. Repeat until you run out of Sub or until you've made it 3 or more days without Suboxone and then see how long you can go without going into full on withdrawals.

Suboxone by itself has proven to be a miracle cure for physical (and some emotional/mental) withdrawal symptoms for me in the past. But taken while opiates are still active in your system it will make you very very ill, as you know. Good luck. If done with self-control and diligence, this could really work for you, so I hope it does...it's worked for me in the past...until I relapsed again...which is why I am here. :-/

Post edited by: KittenLePurr, at: 12/03/2011 01:27 AM


12/03/2011 01:16 AM
KittenLePurr
 
Posts: 20
Member

Suboxone is ABSOLUTELY for the treatment of heroin withdrawal symptoms! Suboxone regimens are prescribed to people coming out of rehab for heroin addiction all the time, and they work...until you try to get off of Suboxone itself, which also does have an opiate in it (buprenorphine...very addictive.) Klonipin is a benzodiazapine, a drug prescribed for anxiety and seizures, so although it will definitely give her some relief from withdrawals in that it will relax her somewhat, it will not take away the shaking or the pain. I do recommend a benzo like klonipin for the reason that it helps to calm you down while you're going through the discomfort of withdrawals. Methadone is definitely a good option for IV heroin users, too, that is true...but it does not contain an opiate blocker like Suboxone does, which means your just substituting your opiate of choice for another opiate. Some people get off heroin and onto Methadone and just stay addicted to Methadone for the rest of their lives, sometimes still mixing heroin or whatever other opiate with their Methadone to increase their high. The reason Suboxone contains an opiate blocker is so that patients who have Suboxone in their system can NOT simultaneously shoot up or otherwise ingest an opiate to get high without getting sick (or at least the opiate will not work because of the opiate blocker.)

Sorry to be so long-winded! I just happen to have tried many different detox methods...once again looking for one that will really stick.

Post edited by: KittenLePurr, at: 12/03/2011 01:24 AM


12/03/2011 01:37 AM
KittenLePurr
 
Posts: 20
Member


12/03/2011 10:01 AM
kball
kball  
Posts: 940
Group Leader
I'm an Advocate

Thankyou so much for explaining all that kittenPurr. Good luck to you on your sobriety. Remember if you need a friend we are here for you. I am Kris, personal message me anytime or post and I will try to get to you as quick as possible. You are not alone in you struggle. I have been clean for 3yrs and 7 mths. Hang in there!! You can do it!!!!!

12/03/2011 11:09 AM
KittenLePurr
 
Posts: 20
Member

Thank you Unsure

As all of you have experienced, I'm sure, doesn't seem to be an easy way out.

Reply

Share this discussion with your friends:
<< Start < Prev 1 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved